Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Joint Swelling And Pain?

I ve been taking Verapamil for migraine headaches and blood pressure and it s been amazing - helping both conditions wonderfully. I m 36 years old, female, with two little kids. But after a few weeks I m noticing some joint swelling and pain (not bad) in my fingers. I m just wondering if that s normal. The drug has helped me so much I hope I can continue.
Wed, 19 Jan 2022
Report Abuse
Orthopaedic Surgeon 's  Response
Hello,

Verapamil may cause the joint swelling but it tend to be an acute emergency rather than the mild issue. Moreover, if you are taking any other medication it may be a reaction to it also.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Sukhmin Singh, Orthopedic Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Recent questions on Verapamil


Loading Online Doctors....
What Causes Joint Swelling And Pain?

Hello, Verapamil may cause the joint swelling but it tend to be an acute emergency rather than the mild issue. Moreover, if you are taking any other medication it may be a reaction to it also. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Sukhmin Singh, Orthopedic Surgeon